Approximation theorems for independent and weakly dependent random vectors

István Berkes, Walter Philipp

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)29-54
JournalThe annals of probability
Volume7
Publication statusPublished - 1979

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Approximation theorems for independent and weakly dependent random vectors. / Berkes, István; Philipp, Walter.

In: The annals of probability, Vol. 7, 1979, p. 29-54.

Research output: Contribution to journalArticleResearchpeer-review

@article{c105344b8e724e30b4d384a29ca141b8,
title = "Approximation theorems for independent and weakly dependent random vectors",
author = "Istv{\'a}n Berkes and Walter Philipp",
year = "1979",
language = "English",
volume = "7",
pages = "29--54",
journal = "The annals of probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Approximation theorems for independent and weakly dependent random vectors

AU - Berkes, István

AU - Philipp, Walter

PY - 1979

Y1 - 1979

M3 - Article

VL - 7

SP - 29

EP - 54

JO - The annals of probability

JF - The annals of probability

SN - 0091-1798

ER -